# SDR PCAA0302037

- Difficulty date: February 7, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 24,983 hours, 27,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT-FLIGHT 3716 CREW REPORTED EMERGENCY LIGHTS FLICKERED ON AND OFF IN FLIGHT.  MAINTENANCE FOUND A WIRE STICKING UP FROM LIGHT STRIP.  WIRE WAS RESECURED.  AIRCRAFT RETURNED TO SERVICE.
